• J. Lierl, Local behavior of solutions of quasilinear parabolic equations on metric space, submitted 2017, arxiv:1708.06329 
  • J. Lierl, The Dirichlet heat kernel in inner uniform domains in fractal-type spaces, to appear in Potential Analysis


  • J. Lierl, Parabolic Harnack inequality for time-dependent non-symmetric Dirichlet forms, J. Math. Pures Appl., in press (2020),
  • A. Biswas, J. Lierl, Faber-Krahn type inequalities and uniqueness of positive solutions on metric measure spaces, J. Funct. Anal. 278 (2020), no. 8, 108429, 43 pp. 
  • J. Lierl, S. Steinerberger, A Local Faber-Krahn inequality and Applications to Schrödinger's Equation, Comm. Partial Differential Equations 43 (2018), no.1, 66-81.
  • J. Lierl, K.-T. Sturm, Neumann heat flow and gradient flow for the entropy on non-convex domains, Calc. Var. Partial Differential Equations 57 (2018), no.1, Art. 25, 22pp.
  • J. Lierl, Parabolic Harnack inequality on fractal-type metric measure Dirichlet spaces, Rev. Mat. Iberoam. 34 (2018), no.2, 687–738.
  • J. Lierl, Scale-invariant boundary Harnack principle on inner uniform domains in fractal-type spaces, Potential Analysis 43 (2015), no. 4, 717–747. Originally submitted version
  • J. Lierl, L. Saloff-Coste, The Dirichlet heat kernel in inner uniform domains: local results, compact domains and non-symmetric forms, J. Funct. Anal. 266 (2014), no. 7, 4189–4235.
  • J. Lierl, L. Saloff-Coste, Scale-invariant boundary Harnack principle in inner uniform domains, Osaka J. Math. 51 (2014), no. 3, 619–656.
  • F. Conrad, M. Grothaus, J. Lierl, O. Wittich, Convergence of Brownian motion with a scaled Dirac delta potential, Proc. Edinb. Math. Soc. (2) 55 (2012), no. 2, 403–427.
Google scholar profile